# SDR DALA13064380137

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 69,086 hours, 28,747 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Pinched
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AFTER LANDING "SPARKS" CAME OUT OF FWD BULKHEAD AT SEATS 1E, F AND THEN THE IFES FOR E & F ROWS WENT BLANK.  MAINTENACE INSPECTED MONITORS & SEAT BOX AT 1E&F. NO DAMAGE NOTED.  NO ODOR OF FIRE AROUND 1E&F.  FOUND POWER HARNESS PINCHED UNDER SEAT 1E.  SHIELDING AND COPPER WIRE IS EXPOSED.  REPLACED SEAT TO SEAT.   OPS CHECKED NORMAL.
